RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Kulikov Valentin Stepanovich

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 8

Number of views:
This page:556
Abstract pages:1817
Full texts:499
References:198
Associate professor
Candidate of physico-mathematical sciences (1976)
Speciality: 01.01.03 (Mathematical physics)
Birth date: 5.07.1948
E-mail: ,
Keywords: singularities of algebraic varieties and analytic spaces, enumerative geometry, classification of algebraic varieties, theory of Mixed Hodge structures.
   
Main publications:
  1. Kulikov V. S., “Vyrozhdeniya ellipticheskikh krivykh i razreshenie uni- i bimodalnykh osobennostei”, Funkts. analiz i ego prilozheniya, 9:1 (1975), 72–73  mathnet  mathscinet  zmath
  2. Kulikov V. S., “Ischislenie osobennostei vlozheniya obschei algebraicheskoi poverkhnosti v proektivnoe prostranstvo $\mathbb P^3$”, Funkts. analiz i ego prilozheniya, 17:3 (1983), 15–27  mathnet  mathscinet  zmath
  3. Kulikov V. C., Kulikov Vik. S., “O monodromii i smeshannoi strukture Khodzha v kogomologiyakh beskonechnogo tsiklicheskogo nakrytiya dopolneniya k ploskoi krivoi”, Izv. RAN, ser. matem., 59:2 (1995), 143–162  mathnet  mathscinet  zmath
  4. Kulikov V. S., Kulikov Vik. S., “Obschie nakrytiya ploskosti s A-D-E-osobennostyami”, Izv. RAN, ser. matem., 64:6 (2000), 65–106  mathnet  mathscinet  zmath
  5. Kulikov V. S., Mixed Hodge Structures and Singularities, Cambridge tracts in mathematics, 132, Cambridge University Press, 1998, 186 p.  mathscinet  zmath

http://www.mathnet.ru/eng/person8774
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/194213
http://elibrary.ru/author_items.asp?authorid=6980

Publications in Math-Net.Ru
1. On complete degenerations of surfaces with ordinary singularities in $\mathbb P^3$
V. S. Kulikov, Vik. S. Kulikov
Mat. Sb., 201:1 (2010),  129–160
2. Generic coverings of the plane with $A$-$D$-$E$-singularities
V. S. Kulikov, Vik. S. Kulikov
Izv. RAN. Ser. Mat., 64:6 (2000),  65–106
3. Generalization of Relations between Brieskorn Lattices for Nonisolated Singularities
V. S. Kulikov
Funktsional. Anal. i Prilozhen., 29:4 (1995),  78–80
4. On the monodromy and mixed Hodge structure on cohomology of the infinite cyclic covering of the complement to a plane algebraic curve
Vik. S. Kulikov, V. S. Kulikov
Izv. RAN. Ser. Mat., 59:2 (1995),  143–162
5. On the number of singular focal centres of the projection of an algebraic surface
V. S. Kulikov
Uspekhi Mat. Nauk, 39:5(239) (1984),  245–246
6. Calculation of singularities of an imbedding of a generic algebraic surface in projective space $\mathbb{P}^3$
V. S. Kulikov
Funktsional. Anal. i Prilozhen., 17:3 (1983),  15–27
7. Degenerate elliptic curves and resolution of uni- and bimodal singularities
V. S. Kulikov
Funktsional. Anal. i Prilozhen., 9:1 (1975),  72–73
8. Degenerations of elliptic curves, and pseudotaut singularities
V. S. Kulikov
Uspekhi Mat. Nauk, 30:2(182) (1975),  215–216

9. On the Equation F($\cos$x,$\sin$x) = 0, F($z_1$,$z_2$) Being a Quadratic Polynomia
V. S. Kulikov
Math. Ed., 1999, no. 4(11),  35–40

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018